Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 74, Number 4

Asymptotics of the eigenvalues of the Dirichlet-Laplace problem in a domain with thin tube excluded
X. Claeys.
Quart. Appl. Math. 74 (2016), 595-605
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539023
Global Riemann solver and front tracking approximation of three-component gas floods
Saeid Khorsandi, Wen Shen and Russell T. Johns.
Quart. Appl. Math. 74 (2016), 607-632
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539024
On the high frequency limit of the LLL equation
Pierre Germain and Laurent Thomann.
Quart. Appl. Math. 74 (2016), 633-641
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539025
On the solutions of the polynomic Laplacian equation
George Dassios.
Quart. Appl. Math. 74 (2016), 643-646
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539026
Reduced equations for the hydroelastic waves in the cochlea: The spring model
Lydia Peres Hari, Jacob Rubinstein and Peter Sternberg.
Quart. Appl. Math. 74 (2016), 647-670
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539027
A general nonlinear model for the interaction of a size-structured population and its environment: Well-posedness and approximation
Azmy S. Ackleh, Baoling Ma and Robert Miller.
Quart. Appl. Math. 74 (2016), 671-704
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539028
Junction problem for Euler-Bernoulli and Timoshenko elastic inclusions in elastic bodies
A. M. Khludnev and T. S. Popova.
Quart. Appl. Math. 74 (2016), 705-718
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539029
Justification of limit for the Boltzmann equation related to Korteweg theory
Feimin Huang, Yi Wang, Yong Wang and Tong Yang.
Quart. Appl. Math. 74 (2016), 719-764
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539030
Analysis of a dislocation model for earthquakes
Jing Liu, Xin Yang Lu and Noel J. Walkington.
Quart. Appl. Math. 74 (2016), 765-786
Abstract, references and article information
Full-text PDF
MathSciNet review: 3539031

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website